# SDR SWAA2022021711264

- Difficulty date: July 25, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 63,351 hours, 37,158 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB ACB FLOOR STRAP BS 767D+4 RBL 22 TO LBL 22 HAS CORROSION / ACB FLOOR STRAP BS 767+4 FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN FOR IT IN THE SRM. RECEIVED NEW STRAP FOR TRACKING ONLY
